Gröbner bases for (partial) flag manifolds

For an arbitrary complex (partial) flag manifold F, a Gröbner basis for the ideal which (in the Borel picture) determines the cohomology algebra H⁎(F;Z) is obtained. This Gröbner basis is used to derive multiplication rules for a convenient additive basis of H⁎(F;Z) given in terms of Chern classes o...

Full description

Saved in:
Bibliographic details
Volume: 101
Main Author: Petrovic, Zoran Z
Prvulovic, Branislav
Radovanovic, Marko
Format: Journal Article
Language: English
Place of publication: LONDON Elsevier Ltd 01.11.2020
ACADEMIC PRESS LTD- ELSEVIER SCIENCE LTD
published in: Journal of symbolic computation Vol. 101; pp. 90 - 108
Data of publication: November-December 2020
ISSN: 0747-7171
1095-855X
EISSN: 1095-855X
Discipline: Computer Science
Mathematics
Subjects:
Online Access: available in Bonn?
Database: Web of Knowledge
Web of Science - Science Citation Index Expanded - 2020
Science Citation Index Expanded
Web of Science
CrossRef
Database information Databases - DBIS